Jump to content





- - - - -

End Of Cycle- Signs Of Gyno What To Do

Gyno Prohormone Treatment

  • Please log in to reply
7 replies to this topic

#1 Jackkkkkk914

Jackkkkkk914

    Member

  • Members
  • PipPipPip
  • 33 posts

Posted 19 December 2014 - 09:05 PM

My friend and I just finished a 6 week cycle of halo-v and epi2a3. We took the approriwte on cycle treatment and we both got good gains. We finished our cycle last sunday and started taking nolvadex 20 mg a day and post cycle 3x by vital labs. Im 100% fine but my friend just told me today that his right nipple was killing him today and i took a look for him and his right nip is deff looking swollen, what should he do? Should he up his dosage of nolvadex or does he need something else? Hes a bigger dude, probably like 265 with maybe 20% body fat or something like that.any advice would be appreciated. Thanks.

#2 BBG

BBG

    Celtico Magnifico

  • Reps
  • 2,979 posts

Posted 19 December 2014 - 09:10 PM

The higher bodyfat is probably why he is having problems and you aren't.  That or he's just more sensitive to estrogen related issues.

 

He may want to hop on an AI like exemestane.  I wouldn't recommend letro or adex in PCT.


PHF Supplements Rep

http://www.phfsupplements.com


#3 doinwork

doinwork

    Senior Member

  • Members
  • 148 posts

Posted 19 December 2014 - 09:14 PM

Did you taper down the nolva or just run 20 for 4 wks?

Sounds like rebound

#4 ShredMN

ShredMN

    Senior Member

  • Members
  • 417 posts

Posted 19 December 2014 - 09:15 PM

The higher bodyfat is probably why he is having problems and you aren't.  That or he's just more sensitive to estrogen related issues.

 

He may want to hop on an AI like exemestane.  I wouldn't recommend letro or adex in PCT.

 

^This... Any other AI besides exemestane will reduce your serum blood levels of tamoxifen. I'd also up the tamox to 60mg for the first week, and then finish the last three weeks off with 40mg.



#5 ShredMN

ShredMN

    Senior Member

  • Members
  • 417 posts

Posted 19 December 2014 - 09:17 PM

Did you taper down the nolva or just run 20 for 4 wks?

Sounds like rebound

 

There is no rebound with tamox... It displaces the estrogen, it doesn't reduce it.



#6 Jackkkkkk914

Jackkkkkk914

    Member

  • Members
  • PipPipPip
  • 33 posts

Posted 19 December 2014 - 11:17 PM

i never heard of exemestane but i'll tell him to look into it. Do you guys think its still possible to reverse it or is he going to be screwed?

#7 Test Pilot 0.4.2o.0

Test Pilot 0.4.2o.0

    Senior Member

  • Members
  • 472 posts

Posted 19 December 2014 - 11:25 PM

i never heard of exemestane but i'll tell him to look into it. Do you guys think its still possible to reverse it or is he going to be screwed?

It can still be reversed tell him to relax its gona be aight

#8 BBG

BBG

    Celtico Magnifico

  • Reps
  • 2,979 posts

Posted 19 December 2014 - 11:27 PM

Yes he can get rid of it if he hits it right when he gets it.  It's the guys who have had it for years where it's difficult.


PHF Supplements Rep

http://www.phfsupplements.com






Also tagged with one or more of these keywords: Gyno, Prohormone, Treatment

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users